MathSciNet Relay Station
MathSciNet bibliographic data
MR1779559 (2001g:60160) 60H25 (60E07 60G52)
Rezakhah, S.; Soltani, A. R. Expected number of real zeros of Lévy and harmonizable stable random polynomials. Georgian Math. J. 7 (2000), no. 2, 379–386.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement